Conditional least squares estimators for multitype Galton--Watson processes

Nedényi, Fanni: Conditional least squares estimators for multitype Galton--Watson processes.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (1-2). pp. 325-348. ISSN 0001-6969 (2015)

[img]
Preview
Text
CUSUM_cikk.pdf - Published Version

Download (295kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2015
Volume: 81
Number: 1-2
Page Range: pp. 325-348
ISSN: 0001-6969
Publisher: Szegedi Tudományegyetem
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3086595
DOI id: https://doi.org/10.14232/actasm-014-056-7
Date Deposited: 2017. May. 05. 15:11
Last Modified: 2019. Oct. 16. 11:30
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9053
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year